I've been preventing for 8months. First time i started with the pills till they were finish then second time went for an injection which lasts for two months. After two months went back to taking ovral pills again and been changing the contraceptives till the past two months. I haven't had my periods for months and thought if i stopped taking them will go on periods but i haven't till now. Note: haven't had unprotected sex since i stopped taking them. What might be the cause of that?
I'd say your body is confused, lol. If you take a months worth of the active pills and then inactive pills and you don't get a period while you are taking the inactive pills, I'd say call your dr at this point. You should get your period while on the inactive pills. Actually, depo is good for 3 months, so that may have been part of the problem.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Lo/Ovral-28 - I take Lo Ovral: Can I start taking the next months pills after the last regular pill?
Posted 5 Aug 2010 • 2 answers
Lo/Ovral-28 - My current packet of Lo/Ovral pills contains 11 white pills and 17 pink pills, but the
Posted 25 Nov 2010 • 1 answer
Posted 10 Apr 2014 • 1 answer
Posted 2 Oct 2015 • 1 answer
Posted 1 day 5 hours ago • 0 answers